Projective embedding of pseudoconcave spaces
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 24 (1970) no. 2, pp. 231-278.
@article{ASNSP_1970_3_24_2_231_0,
     author = {Andreotti, Aldo and Siu, Yum-Tong},
     title = {Projective embedding of pseudoconcave spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {231--278},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 24},
     number = {2},
     year = {1970},
     zbl = {0195.36901},
     mrnumber = {265633},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1970_3_24_2_231_0/}
}
TY  - JOUR
AU  - Andreotti, Aldo
AU  - Siu, Yum-Tong
TI  - Projective embedding of pseudoconcave spaces
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1970
DA  - 1970///
SP  - 231
EP  - 278
VL  - Ser. 3, 24
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1970_3_24_2_231_0/
UR  - https://zbmath.org/?q=an%3A0195.36901
UR  - https://www.ams.org/mathscinet-getitem?mr=265633
LA  - en
ID  - ASNSP_1970_3_24_2_231_0
ER  - 
%0 Journal Article
%A Andreotti, Aldo
%A Siu, Yum-Tong
%T Projective embedding of pseudoconcave spaces
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1970
%P 231-278
%V Ser. 3, 24
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1970_3_24_2_231_0
Andreotti, Aldo; Siu, Yum-Tong. Projective embedding of pseudoconcave spaces. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 24 (1970) no. 2, pp. 231-278. http://www.numdam.org/item/ASNSP_1970_3_24_2_231_0/

[1] Andreotti, A., Théorèmes de dépendance algébrique sur les espaces complexes pseudo-concaves, Bull. Soc. Math. France 90, (1963), 1-38. | Numdam | MR | Zbl

[2] Andreotti A. and Grauert, H., Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France 90 (1962), 193-259. | Numdam | MR | Zbl

[3] Andreotti, A. and Mayer, A., On period relations for abelian integrals on algebraic curves, Ann. Scuola Norm. Sup. Pisa 21 (1967), 189-238 | Numdam | MR | Zbl

[4] Andreotti, A. and Tomassini, G., Some remarks on pseudoconcave manifolds (to appear). | MR | Zbl

[5] Andreotti, A. and Vesentini, E., On deformations of discontinuous groups, Acta Math. 112 (1964), 249-298. | MR | Zbl

[6] Cartan, H., Quotients of complex aualytic spaces, Contributions to Function Theory, Tata Institute of Fundamental Research (1960), 1-15. | MR | Zbl

[7] Grauert, H., Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen, Inst. Hautes Études # 5 (1960). | Numdam | MR | Zbl

[8] Grauert H., Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann. 146 (1962), 331-368. | MR | Zbl

[9] Gunning, R.C. and Rossi, H., Analytic Functions of Several Complex Variables, Englewood Cliffs, N. J.: Prentice-Hall, 1965. | MR | Zbl

[10] Hironaka, H., The resolution of singularities of an algebraic variety (characteristic zero), Ann. Math. 79 (1964), 109-326. | MR | Zbl

[11] Hironaka, H. and Rossi H., On the equivalence of imbeddings of exceptional complex spaces, Math. Ann 156 (1964), 313-333. | MR | Zbl

[12] Kuhlmann, N., Die Normalisierung komplexer Räume, Math. Ann. 144 (1961), 110-125. | MR | Zbl

[13] Rossi, H., Attaching analytic spaces to an analytic space along a pseudoconcave boundary, Proc. Conf. Complex Analysis (Minneapolis 1964), Springer-Verlag (1965), 242-256. | MR | Zbl

[14]. Samuel, P., Anneaux Factoriels, Publication of the Math. Soc. of São Paulo, 1963. | MR | Zbl

[15] Scheja, G., Riemannsche Hebbarkeitssätze für Cohomologieklaasen, Math. Ann. 144 (1961), 345-360. | MR | Zbl

[16] Scheja, G., Fortsetzungssätze des komplex-analytischen Cohomologie und ihre algebraische Charakterisierung, Math. Ann. 157 (1964), 75-94. | MR | Zbl

[17] Siu, Y.-T., Noether-Lasker decomposition of coherent analytic subsheaves, Trans. Amer. Math. Soc. 135 (1969), 375-384. | MR | Zbl

[18] Siu, Y.-T., Absolute gap-sheaves and extensions of coherent analytic sheaves, Trans. Amer. Math. Soc. 141 (1969), 361-376. | MR | Zbl

[19] Siu, Y.-T., Analytic sheaf cohomology groups of dimension n of n-dimensional complex spaces, Trans. Amer. Math. Soc. 143 (1969), 77-94. | MR | Zbl

[20] Siu, Y.-T., Extending coherent analytic sheaves, Ann. Math. 90 (1969), 108-143. | MR | Zbl

[21] Spanier, E., Algebraic Topology, New York: McGraw-Hill, 1966. | MR | Zbl

[22] Thimm, W., Über Moduln und Ideale von holomorphe Funktionen mehrerer Variablen, Math. Ann. 139 (1959), 1-13. | MR | Zbl

[23] Thimm, W., Lückengarben von kohärenten analytischen Modulgarben, Math. Ann. 148 (1962), 372-394. | MR | Zbl

[24] Trautmann, G., Ein Kontinuitätssatz für Fortsetzung kohärenter analytischer Garben,Arch. Math. 18 (1967), 188-196. | MR | Zbl

[25] Trautmann, G., Eine Bemerkung zur Struktur der kohärenten analytischen Garben, Arch. Math. 19 (1968), 300-304. | MR | Zbl

[26] Zariski, O., Results in the arithmetic theory of algebraic varieties, Amer. J. Math. 41 (1939), 249-294. | JFM | MR | Zbl

[27] Zariski, O. and Samuel, P., Commutative Algebra, Vol. I, Princeton, N. J.: Van No-strand, 1958. | MR | Zbl